Hello Again everyone-
Well, I went back to my Rheumy who increased my Prednisone to 10mg for 1-2 weeks then taper 1mg a week. I only got one week in and my hands actually got worse. The tendons in my left hand made life nearly unbearable. Yesterday I went back and he gave me a couple of injections to help, and also has decided to try me on methotrexate. I talked to him about his decision to not increase my Prednisone for a short time, and he told me that of all the meds Prednisone is the one that he does not like. He only will prescribe the smallest dose for the shortest period of time until other meds kick in. So after looking at all my bloodwork etc. he gave me this prescription and told me I may have side effects of sores in mouth and upset stomach. I am to take 6 -2.5 mg today; 7-2.5mg next Sat.; 8 - 2.5 mg once a week after. Along with this I am to take 5mg folic acid daily and keep on my chloroquine 500mg 4 days a week and continue my Prednisone taper.
I went and got the script filled and was only told about the upset stomach part, but then I read the literature that came with it. For those that have experience with this drug, could you tell me if thinning hair, and or hairloss was an issue?
MCTD- Lupus, scleroderma, dermamyositis